# SDR AALA2000212

- Difficulty date: January 25, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 687-690
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BS 687 STATION 28 RIGHT.  CORROSION ON SKIN BELOW STRINGER.  INSTALLED REPAIR DOUBLER IAW SRM 53-30-3.  (M)
